# SDR CA160121021

- Difficulty date: January 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,777 hours
- Engine: Pwa PW123
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Hyd System
- Part time: 59,090 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 RUDDER ISOLATION CAUTION LIGHT CAME ON, WITH NO OTHER ASSOCIATED CAUTION LIGHTS.  1. FOUND CONNECTOR 2921-P12 TO NR 2 HYDRAULIC RESERVOR LEVEL SWITCH SHORTING INTERNALLY.  2. CONNECTOR 2921-P12 REPLACED AS PER WMM 29-25-01.   POWER CHECK DONE AT 2921-P12 WITH NO JOY. FOUND WIRES 20061B22 AND 20060C22 OPEN CCT TO CONN 9811-P80 AS WELL AS SHORTING TO GROUND AND TO EACH OTHER. FOUND BURNT WIRE BUNDLE WITH BROKEN WIRES JUST INBOARD OF THE NR 2 NACELLE ON THE REAR SPAR. WIRES NEED REPLACING OR REPAIR.  - REPAIRED THE WIRE 2921-20061B2 AND 292120060C22. - REPAIRED TWO BURNT 18 AWG WIRES(NO IDENT ON THE WIRES. - CARRIED OUT OPT CHECK OF NR 2 HYD SYSTEM ISO VALVE IAW AMM 29-10-43. CHECKED OK. SERVICEABLE.
